MAUDE Adverse Event Report: DATASCOPE CORP. CARDIOSAVE HYBRID TYPE J PLUG; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CARDIOSAVE HYBRID TYPE J PLUG; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-0800-32
Medical Device Problem Codes Battery Problem (2885); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the during the technical visit cardiosave intra-aortic balloon pump (iabp) did not pass battery test and the safety disc was expired.There was no patient involvement reported.
 
Additional Manufacturer Narrative
Due to character limitation in e1 for event site name, the full event site name is (b)(6).A supplemental report will be submitted upon completion of our investigation.
 
Additional Manufacturer Narrative
The complaint record is cancelled as the new information provided does not meet the criteria of a complaint per the complaint handling procedure.In the event, additional reportable information is received, the complaint will be reopened and new information will be submitted.
 
Event or Problem Description
N/a.

Brand Name
CARDIOSAVE HYBRID TYPE J PLUG
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
henry pena
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key21025883
Report Number2249723-2024-0005302
Device Sequence Number8367602
Product Code DSP
UDI-Device Identifier10607567111117
UDI-Public(01)10607567111117
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K112372
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-0800-32
Device Catalogue Number0998-00-0800-32
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2024
Supplement Date Received by Manufacturer04/21/2025
Initial Report FDA Received Date12/27/2024
Supplement Report FDA Received Date04/24/2025
Date Device Manufactured07/16/2019
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown